# SDR SWAA2021112439746

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON UPPER LATERAL FLOOR BEAM @ BS 947; RBL 51; WS 208 / REMOVED CORROSION ON UPPER LATERAL FLOOR BEAM STA 947 RBL 51 ORIGINAL THICKNESS .180' REMAINING .103' LOSS OF .077' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1 PERFORMED T CAP REPAIR ON W/O Y266392 IAW SRM 53-70-51-2R-5 P/N 1475504-29
